Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Hai i am 26 years old guy. I hade undergone

DOCTOR OF THE MONTH - Jan 2017
Jan 2017
User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2013
Answered : 1459 Questions
Question
Hai i am 26 years old guy.
I hade undergone stent angioplasty .its been 1.8 years passed and now i stopped my medication
. I am experiencing some little pain.can u please tell me wht should i do now?
Fri, 9 Feb 2018 in Hypertension and Heart Disease
 
 
Answered by Dr. Sagar Makode 26 minutes later
Brief Answer:
You should get your ECG done at first

Detailed Answer:
Hello,

Firstly, after angioplasty you are not supposed to stop medicines, it has to go on for lifelong. There are high risk of stent getting blocked and formation blockages at other places in artery. So resume your all medicines, antiplatelets like Aspirin, Clopidogrel, and statins like Rosuvastatin are most important.

Now, you should get your ECG done as soon as possible to look for the cardiac cause. You can have Tab Isosorbide dinitrate 5 mg sublingually and look for relief. You should also have your dose of antiplatelets like Tab Aspirin, clopidogrel and statins now. You can also upload the ECG if you are having it.

Since how long have you stopped the medicines?
Please describe briefly what kind of pain is this? Cardiac pain usually occurs on exertion and relieves with rest. And it can also occur at rest if one is having a heart attack may be minor or major, it usually in the center and slightly towards left going to left arm, and persists at least for 5-10 min. Transient pains for few seconds is usually not related to heart and cause by acid reflux.

Hope this helps you and get back if you have any doubts or more information to share.

Regards

Above answer was peer-reviewed by
 
Follow-up: Hai i am 26 years old guy. I hade undergone 17 minutes later
I stopped medicine like 6 months .very few times only i took aspirin .
 
 
Answered by Dr. Sagar Makode 11 minutes later
Brief Answer:
Ok, you please restart

Detailed Answer:

So you please restart the medicines, it's very important, start aspirin now. Because, in absence of blood thinners, there is an increased risk clot formation within the stent called as stent thrombosis, which is very dangerous.

Pain is very severe and similar to heart attack and you were fortunate enough to not have any adverse events till now. So, your pain fits into the scenario which I explained and try to follow all other advises as mentioned in the previous post.

All the best.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor